# SDR BAGA2024100200003

- Difficulty date: September 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N238BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55287
- Aircraft time: 172 hours, 86 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Indication
- Location: Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FA REPORTED CMS SHOWED RED MESSAGE INDICATING SERVICE DOOR SLIDE NOT ARMED. DOORS SYNOPTIC PAGE SHOWED AMBER SERV DOOR MESSAGE AND GREENSLIDE ARMED INDICATION. NO ASSOCIATED EICAS MESSAGES WERE RECEIVED.  UPON LANDING WE RECEIVED A DOOR FAULT ADVISORY MESSAGE. DURING TAXI TO GATE ALL MESSAGES CLEARED AND ALL DOOR AND SLIDE INDICATIONS RETURNED TO NORMAL.
